# SDR DALA2024030503035

- Difficulty date: February 29, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N302DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55070
- Aircraft time: 8,882 hours, 4,204 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 1 UPPER FWD SURFACE HAS EVIDENCE OF CORROSION AND NO PREVIOUS REWORK REF 5742-01028-02B.   REPAIRED RH SLAT TRACK NBR 1 UPPER FWD SURFACE IAW ER/A 608357- 14AD REV B AND PRI 608357-14AD REV 0 MATCHED. (LP# 0224457)
